MathSciNet Relay Station
MathSciNet bibliographic data
MR1646211 57S17 (57R85)
Wang, Yanying; Wu, Zhende; Ma, Kai $(Z_2)^k$-actions with fixed point set of constant codimension $2^k+1$. Proc. Amer. Math. Soc. 128 (2000), no. 5, 1515–1521.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement